# SDR AU991074

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C88
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 98807101
- Condition: Faulty
- Location: Hyd Powerpack
- Component: POWERPACK
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC POWER PACK PRESSURE SWITCH FAULTY.
